# SDR SWIA201438703

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,050 hours, 16,698 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Loop
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING ILLUMINATED AT APPROXIMATELY FL 270.  WITHIN A MINUTE WARNING CHANGED TO LEFT PACK FAIL.  CABIN CLIMBED TO FL 180, PAX OXYGEN MASKS AUTOMATICALLY DEPLOYED.  DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED MT 139 LOOP A & B AND SUPPORT STAND OFF FOR LOOPS.
